Alert archive / New Mexico / Tornado Warnings in 2025

Tornado Warning 14, NWS Albuquerque, NM

June 7, 2025Union County, New Mexico

NWS Albuquerque, NM issued this tornado warning at Jun 7, 2025, 6:44 PM MDT for Union County, New Mexico. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2025, 6:44 PM MDT (00:44 UTC)
Expired
Jun 7, 2025, 7:00 PM MDT
In force
16 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Tornado
Radar indicated
Damage threat
Considerable
Hail
1.75 in

County Union County, NM

The radar

The Cannon AFB radar (KFDX), 173 km from the middle of the area, began a volume at 00:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 3:04 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 0.7 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2025-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1666 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2025-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1666 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
1411 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

678 
WFUS55 KABQ 080044
TORABQ
NMC059-080100-
/O.NEW.KABQ.TO.W.0014.250608T0044Z-250608T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Albuquerque NM
644 PM MDT Sat Jun 7 2025

The National Weather Service in Albuquerque has issued a

* Tornado Warning for...
  West Central Union County in northeastern New Mexico...

* Until 700 PM MDT.

* At 644 PM MDT, a severe thunderstorm capable of producing a 
  significant tornado was located 15 miles north of Bueyeros, or 33 
  miles northeast of Mosquero, moving southeast at 35 mph.

  This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

  HAZARD...Damaging tornado and golf ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...You are in a life-threatening situation. Flying debris
           may be deadly to those caught without shelter. Mobile
           homes will be destroyed. Considerable damage to homes,
           businesses, and vehicles is likely and complete
           destruction is possible.

* Locations impacted include...
  Mainly rural areas of West Central Union County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built 
building away from windows. If you are outdoors, in a mobile home, 
or in a vehicle, move to the closest substantial shelter and protect 
yourself from flying debris.

&&

LAT...LON 3623 10380 3631 10367 3619 10331 3609 10352
      3609 10370
TIME...MOT...LOC 0044Z 312DEG 31KT 3621 10370

TORNADO...RADAR INDICATED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.75 IN

$$

24
1 follow-up statement
772 
WWUS55 KABQ 080050
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
650 PM MDT Sat Jun 7 2025

NMC059-080100-
/O.CON.KABQ.TO.W.0014.000000T0000Z-250608T0100Z/
Union NM-
650 PM MDT Sat Jun 7 2025

...TORNADO WARNING REMAINS IN EFFECT UNTIL 7 PM MDT FOR WEST CENTRAL 
UNION COUNTY...

At 650 PM MDT, a severe thunderstorm capable of producing a tornado 
was located 13 miles north of Bueyeros, or 32 miles northeast of 
Mosquero, moving southeast at 35 mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without
         shelter. Mobile homes will be damaged or destroyed.
         Damage to roofs, windows and vehicles will occur. Tree
         damage is likely.

Locations impacted include...
  Mainly rural areas of West Central Union County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built 
building away from windows. If you are outdoors, in a mobile home, 
or in a vehicle, move to the closest substantial shelter and protect 
yourself from flying debris.

&&

LAT...LON 3623 10380 3631 10367 3619 10331 3609 10352
      3609 10370
TIME...MOT...LOC 0044Z 312DEG 31KT 3620 10369

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

24

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this tornado warning went out at Jun 7, 5:48 PM MDT, 56 minutes earlier. Its key messages:

  • Updated at 548 PM MDT Sat Jun 7 2025
  • A few severe storms may produce large hail and damaging wind gusts in far northeast New Mexico through late this evening, and far northeast and east central NM Sunday.
  • Showers and storms will expand to central and some western areas of the state Monday through Wednesday of next week. Localized heavy rainfall will increase the risk of flash flooding, particularly over recent burn scars and in urban areas. A risk for severe storms will continue mainly across portions of eastern NM as well.
Area forecast discussion, Jun 7, 5:48 PM MDT, 56 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
548 PM MDT Sat Jun 7 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 548 PM MDT Sat Jun 7 2025

- A few severe storms may produce large hail and damaging wind
  gusts in far northeast New Mexico through late this evening,
  and far northeast and east central NM Sunday.

- Showers and storms will expand to central and some western areas
  of the state Monday through Wednesday of next week. Localized
  heavy rainfall will increase the risk of flash flooding,
  particularly over recent burn scars and in urban areas. A risk
  for severe storms will continue mainly across portions of
  eastern NM as well.

&&

.SHORT TERM...
(This evening through Sunday night)
Issued at 300 PM MDT Sat Jun 7 2025

Through the evening, a few thunderstorms will continue to develop
across far northeast NM in the vicinity of a weak boundary. Storms
will continue to form over the Raton Ridge before sliding east-
southeastward where slightly better shear (effective bulk shear
near 40kt) and higher instability (~1000-1500J/kg MLCAPE) exists.
A few supercells are expected in Colfax and Union County before
exiting into the OK and TX Panhandles. Large hail and damaging
winds are the main concerns with any storm that becomes organized.
Elsewhere, quiet conditions will be the rule through the evening.
Much like the last few nights, low clouds and patchy fog may
develop across eastern NM once again after 3am or so.

Apart from the low clouds, Sunday should be quiet through early
afternoon with quasi-zonal flow aloft. However, a backdoor cold
front is poised to enter northeast NM during the mid afternoon
hours. Storms that develop along the front will aid in pushing
the front/outflow boundary further south and west through the
evening hours. 30-40kts of 0-6km bulk shear and CAPE values up to
1500 J/kg will be sufficient for another round of severe storms
with large hail and damaging winds. One point of concern is how
widespread storms will be across eastern NM through the evening.
Latest models keep storms focused across the northeast quarter of
the state as well as right near the TX border, with little to no
activity outside of that area. Thus, confidence is low that areas
outside of northeast/far eastern NM will see severe weather and
wouldn't be surprised to see later SPC outlooks to reflect this if
trends continue.

The front will push through the gaps of the Central Mountain
Chain by early Monday morning. East winds of 20 to 25 mph with
gusts near 35 mph are expected at ABQ. Low level moisture will
also be ushered westward behind the boundary, setting the stage
for a more active Monday.

&&

.LONG TERM...
(Monday through Friday)
Issued at 300 PM MDT Sat Jun 7 2025

An approaching storm system combined with increased low level
moisture will allow showers and thunderstorms to develop across
the high terrain Monday afternoon. Locally heavy rainfall is
likely, which may pose a risk for flash flooding on the Hermits
Peak Calf Canyon burn scar. The main question for Monday is how
storms will track through the evening. Though storm motion will
generally be toward the east and southeast, outflow boundary
collisions may dictate storm propagation even more. The GFS and EC
both show a cluster of storms developing across northeast and east
central NM as they move off the high terrain and the cluster will
then continue to slide southeastward, producing gusty winds, heavy
rainfall and potentially some hail as well. However, the NAM and
CMC suggest outflows will keep most of the precipitation across
central NM - perhaps even impacting the Santa Fe and ABQ metro
areas.

Complicating matters will likely be the development of an MCV
from Monday evenings convection. This MCV may keep at least a few
showers and thunderstorms going through Monday night into Tuesday
morning. Widespread low clouds are also likely Monday night.
Nonetheless, by mid afternoon Tuesday, thunderstorms are expected
to once again erupt over the high terrain, with more storms
focused further south. Heavy rainfall and flash flooding will be a
concern both across HPCC as well as the burn scars surrounding
Ruidoso. Storms should generally move toward the southeast once
again as the main upper level trough crosses the area, though any
remnant MCV could throw a wrench into that.

Moisture will linger on Wednesday, with storms across the high
terrain once again. Flooding potential will depend on how much
precipitation burn scars and/or urban areas received on Mon/Tue.
Drier air moves in from the west on Thursday and Friday, with
storm coverage tapering off from west to east.

&&

.AVIATION...
(00Z TAFS)
Issued at 548 PM MDT Sat Jun 7 2025

Severe thunderstorms with large hail and damaging wind gusts
across Union County will exit into the Texas panhandle later this
evening. Mostly clear with light and terrain dominated winds
overnight. Some low clouds possible in the vicinity of KTCC around
sunrise before burning off mid to late Sunday morning. Isolated
to scattered showers and storms develop mid Sunday afternoon
Sunday across far northeast and east central NM. A few may become
strong to severe with large hail and damaging wind gusts. Included
a PROB30 for KTCC for this chance.

&&

.FIRE WEATHER...
Issued at 300 PM MDT Sat Jun 7 2025

Very low RH will persist across the West Central Basin and Range
(Zone 109) and the lower Rio Grande Valley (southern portions of
zone 106) for the remainder of today and again Sunday. Several
hours of single digit RH is likely. A backdoor cold front on
Sunday will press south and west, increasing low level moisture as
far west as the Continental Divide by Monday morning. Widespread
showers and thunderstorms are expected Monday and Tuesday, and to
a lesser extent Wednesday, with locally heavy rainfall possible.
Some storms will also contain large hail and damaging wind gusts,
particularly across eastern NM. Drier air will move in from the
west starting Thursday, limiting convection.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  53  90  55  88 /   0   0   0  10
Dulce...........................  43  83  44  82 /   0  10   0  40
Cuba............................  51  84  51  82 /   0   0   0  40
Gallup..........................  42  87  46  86 /   0   5   0  10
El Morro........................  47  83  50  82 /   0   0   0  20
Grants..........................  45  87  49  83 /   0   5   0  30
Quemado.........................  49  87  52  85 /   0   0   0  20
Magdalena.......................  56  89  57  83 /   0   0   0  40
Datil...........................  50  87  51  83 /   0   0   0  30
Reserve.........................  48  92  49  92 /   0   0   0   5
Glenwood........................  52  95  54  96 /   0   0   0   5
Chama...........................  43  77  44  75 /   0  10   5  60
Los Alamos......................  58  82  56  76 /   0   5   5  60
Pecos...........................  53  83  51  75 /   0   5  10  70
Cerro/Questa....................  48  79  48  75 /   0  20  10  80
Red River.......................  38  70  40  65 /   0  20  20  80
Angel Fire......................  33  75  35  68 /   0  20  20  80
Taos............................  44  83  47  78 /   0  10  10  70
Mora............................  47  80  47  71 /   0  20  20  80
Espanola........................  54  89  55  84 /   0   0   0  50
Santa Fe........................  56  84  55  80 /   0   5   5  60
Santa Fe Airport................  53  89  54  83 /   0   0   5  50
Albuquerque Foothills...........  63  91  62  86 /   0   0   5  40
Albuquerque Heights.............  62  93  64  87 /   0   0   5  30
Albuquerque Valley..............  60  94  61  88 /   0   0   5  30
Albuquerque West Mesa...........  62  93  62  87 /   0   0   5  30
Belen...........................  58  95  59  91 /   0   0   0  20
Bernalillo......................  59  94  61  89 /   0   0   5  30
Bosque Farms....................  57  94  58  90 /   0   0   5  30
Corrales........................  60  94  61  89 /   0   0   5  30
Los Lunas.......................  58  94  59  90 /   0   0   0  20
Placitas........................  60  89  61  85 /   0   0   5  40
Rio Rancho......................  61  92  61  89 /   0   0   5  30
Socorro.........................  63  98  63  92 /   0   0   0  20
Sandia Park/Cedar Crest.........  57  86  54  80 /   0   0   5  40
Tijeras.........................  58  87  57  83 /   0   0   5  40
Edgewood........................  52  86  53  80 /   0   0   5  50
Moriarty/Estancia...............  46  88  51  81 /   0   0   5  50
Clines Corners..................  52  83  52  74 /   0   5  10  50
Mountainair.....................  53  88  53  81 /   0   0  10  40
Gran Quivira....................  53  89  53  81 /   0   0  10  40
Carrizozo.......................  60  93  58  87 /   0   0   5  30
Ruidoso.........................  57  87  52  75 /   0   0   5  50
Capulin.........................  49  79  49  69 /  20  30  40  70
Raton...........................  48  83  49  76 /  10  30  30  70
Springer........................  48  86  52  75 /   5  20  20  70
Las Vegas.......................  49  84  50  72 /   0  10  20  70
Clayton.........................  57  84  55  76 /  30  30  40  30
Roy.............................  53  85  54  74 /   5  20  20  60
Conchas.........................  59  92  59  77 /   0  20  20  50
Santa Rosa......................  57  91  58  77 /   0  10  20  50
Tucumcari.......................  59  90  58  78 /   5  20  30  30
Clovis..........................  63  93  59  76 /   5  20  30  30
Portales........................  63  95  59  78 /   0  10  20  30
Fort Sumner.....................  61  94  59  80 /   0  10  20  40
Roswell.........................  65 102  65  85 /   0   0   5  20
Picacho.........................  60  97  58  84 /   0   5   5  40
Elk.............................  58  95  55  85 /   0   0   5  30

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...34
LONG TERM....34
AVIATION...71

In the hours before

Special weather statement, Jun 7, 4:13 PM MDT, 2 hours 31 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
413 PM MDT Sat Jun 7 2025

NMZ230-072300-
Union County NM-
413 PM MDT Sat Jun 7 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN UNION COUNTY UNTIL
5 PM MDT...

At 413 PM MDT, Doppler radar was tracking a strong thunderstorm 17
miles northeast of Grenville, or 20 miles east of Des Moines, moving
east at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Mainly rural areas of Northeastern Union County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3674 10355 3685 10357 3697 10307 3669 10308
TIME...MOT...LOC 2213Z 269DEG 24KT 3680 10348

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 TO 55 MPH

25/24
Local storm report, Jun 7, 4:57 PM MDT, 1 hour 47 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
457 PM MDT Sat Jun 7 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0432 PM     Hail             7 SSW Grenville         36.50N 103.65W
06/07/2025  E1.50 Inch       Union              NM   Storm Chaser

            A storm chaser shared video of estimated
            ping-pong ball size hail.

&&

RJH
Local storm report, Jun 7, 5:59 PM MDT, 45 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
559 PM MDT Sat Jun 7 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     Hail             4 WSW Sedan             36.13N 103.19W
06/07/2025  M1.75 Inch       Union              NM   Broadcast Media

            Report of golf ball sized hail near Sedan.

&&

NMP
Local storm report, Jun 7, 6:27 PM MDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
627 PM MDT Sat Jun 7 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0616 PM     Hail             6 SW Sedan              36.08N 103.20W
06/07/2025  M1.75 Inch       Union              NM   Public

            Report from mPING: Golf Ball (1.75 in.).

&&
Local storm report, Jun 7, 6:29 PM MDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
629 PM MDT Sat Jun 7 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     Hail             5 SW Sedan              36.10N 103.20W
06/07/2025  E1.50 Inch       Union              NM   Public

            Report from mPING: Ping Pong Ball (1.50
            in.).

&&

MAA
Local storm report, Jun 7, 6:42 PM MDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
642 PM MDT Sat Jun 7 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     Hail             13 E Gladstone          36.30N 103.74W
06/07/2025  E1.75 Inch       Union              NM   CO-OP Observer

            Golf Ball sized hail reported at Pasamonte
            ranch.

&&

NMP

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 6:11 PM MDTSevere Thunderstorm Warning Considerable damage threatABQUnion49 min
Jun 7, 6:12 PM MDTSevere Thunderstorm WarningABQUnion48 min
Jun 7, 6:15 PM MDTTornado Warning Considerable damage threatABQUnion30 min
Jun 7, 6:59 PM MDTSevere Thunderstorm Warning Considerable damage threatABQHarding, Union46 min
Jun 7, 7:24 PM MDTSevere Thunderstorm WarningABQColfax36 min
Jun 7, 7:44 PM MDTSevere Thunderstorm WarningABQQuay, Union46 min
Jun 7, 7:57 PM MDTSpecial Weather StatementABQColfax33 min
Jun 7, 7:59 PM MDTSpecial Weather StatementABQColfax31 min
Jun 7, 8:17 PM MDTSevere Thunderstorm WarningABQColfax36 min
Jun 7, 9:12 PM MDTSpecial Weather StatementABQUnion33 min
Jun 7, 9:24 PM MDTSevere Thunderstorm WarningABQColfax, Harding, Union26 min
Jun 7, 10:26 PM MDTSevere Thunderstorm WarningABQHarding, Union49 min
Jun 7, 11:14 PM MDTSevere Thunderstorm WarningABQHarding, Union30 min
Jun 7, 11:43 PM MDTSevere Thunderstorm WarningABQQuay, Union27 min
Jun 8, 1:42 PM MDTFlood WatchABQColfax, Mora, Rio Arriba, San Miguel, Santa Fe, Taos31 hr
Jun 8, 2:09 PM MDTSpecial Weather StatementABQColfax51 min
Jun 8, 2:22 PM MDTSevere Thunderstorm WarningABQHarding, Mora38 min
Jun 8, 3:02 PM MDTSpecial Weather StatementABQHarding28 min
Jun 8, 3:04 PM MDTAreal Flood AdvisoryABQHarding, Mora116 min
Jun 8, 3:25 PM MDTSevere Thunderstorm WarningABQHarding, Union50 min
Jun 8, 3:33 PM MDTSpecial Weather StatementABQColfax42 min
Jun 8, 3:38 PM MDTSpecial Weather StatementABQDe Baca22 min
Jun 8, 3:45 PM MDTSpecial Weather StatementABQColfax30 min
Jun 8, 3:47 PM MDTSpecial Weather StatementABQSan Miguel28 min
Jun 8, 4:14 PM MDTSpecial Weather StatementABQUnion31 min
Jun 8, 4:19 PM MDTSpecial Weather StatementABQDe Baca41 min
Jun 8, 4:24 PM MDTSpecial Weather StatementABQColfax36 min
Jun 8, 4:27 PM MDTSevere Thunderstorm WarningABQDe Baca33 min
Jun 8, 4:42 PM MDTSpecial Weather StatementABQUnion33 min
Jun 8, 4:54 PM MDTSevere Thunderstorm WarningABQColfax, Union36 min
Jun 8, 4:58 PM MDTSpecial Weather StatementABQDe Baca32 min
Jun 8, 5:07 PM MDTAreal Flood AdvisoryABQColfax, Union113 min
Jun 8, 5:24 PM MDTFlash Flood WarningABQColfax, Union2 hr
Jun 8, 5:28 PM MDTSevere Thunderstorm WarningABQColfax, Union32 min
Jun 8, 5:33 PM MDTSpecial Weather StatementABQ27 min
Jun 8, 5:47 PM MDTSpecial Weather StatementABQColfax28 min
Jun 8, 5:49 PM MDTSpecial Weather StatementABQMora26 min
Jun 8, 5:57 PM MDTSevere Thunderstorm Warning Considerable damage threatABQUnion37 min

Nearby

Tornado Warnings in New Mexico, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.